# SDR ZR1A2014081200144

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 10,521 hours
- Engine: Tmeca ARRIEL2S1
- Engine time: 5,798 hours, 13,394 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Box
- Part number: 9421003400
- Part serial: 2196
- Condition: Weak
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED TO START.  IGNITER BOX REPLACED.
